# SDR ASAA9610056

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: CA72720
- Condition: Discharged
- Location: Main Batt Compt
- Part time: 8,975 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

KTN - FLT 65 - DURING TAXI IN, CREW REPORTED THE EMERGENCY EXIT LIGHTS ILLUMINATED, AND WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED MAIN BATTERIES AND LIGHTS OPERATED NORMALLY.  (X)
